# SDR DALA2020011000186

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 57,432 hours, 27,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6719867) DURING INSPECTION FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE THROUGHOUT CABIN. REPLACED BATTERY PACK @ M1671 LOCATION, LIGHTS OPS NML PER B 737 AMM 33-51.
